# SDR BAQA088794

- Difficulty date: August 19, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,702 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30802014
- Part serial: 129
- Condition: Inoperative
- Location: Torque
- Part time: 2,702 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATOR INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
